# SDR ASOA20141217117

- Difficulty date: December 16, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N13997
- Make and model: Emb EMB-145LR
- Aircraft serial: 298
- Aircraft time: 35,045 hours, 26,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD FAIRING EXTERNAL EMERGENCY LIGHT INOPERATIVE.  R & R NR 1 BATTERY FUSE.  OPS CHECKED GOOD.
